Thread: Trin and acne
01-27-2006, 10:51 PM #1
Trin and acne
I was just wondering if you all think that trin will flare up my acne because I'm already acne prone. I never get acne from fast acting stuff like prop, suspension,winstrol , only from enthate, cypionate , sust. I got the worst case ever from dbol . I've been trying to clear this stuff up fot 3 months. Anyway I was just wondering what everyone's opinion was.
01-29-2006, 08:33 PM #2
Come on noone knows?
01-29-2006, 09:24 PM #3New Member
- Join Date
- Oct 2004
- newark, de
you'll most likely develop some sort of acne. if its body acne that youre concerned about then try washing the affected areas with dawn dish soap, taking vitamin B-5 and applying certain dry (anti-perspirant) 2 or 3 times a day. this process works great for me.
01-29-2006, 09:26 PM #4
01-29-2006, 09:40 PM #5
It can cause a lot of sweating and insomnia also.
01-29-2006, 09:40 PM #6
Great strength gains though!!!!
01-30-2006, 09:51 PM #7
But suspension does not give me ance and they said it would I think it's from long esthers. My dermatologist said it from my oilglands get effected
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)